# SDR JIKA2016122401

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N193SU
- Make and model: Beech C-99
- Aircraft serial: U193
- Aircraft time: 31,116 hours, 43,480 cycles
- Engine: Pwa PT6A36
- Engine time: 22,784 hours, 27,819 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

THE TAKE OFF WAS NORMAL.  THE PILOT REPORTED THAT AFTER LEVEL OFF IN CRUISE FLIGHT THE RIGHT ENGINE TORQUE INDICATION STARTED TO FLUCTUATE FOLLOWED BY A DROP IN OIL PRESSURE.  THE PILOT SHUT DOWN THE RIGHT ENGINE, DECLARED AN EMERGENCY, RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE OIL DIPSTICK WAS NOT SECURED CAUSING A LOSE OF OIL WHICH IN TURN CAUSED THE LOW OIL PRESSURE INDICATION. THE DIPSTICK WAS INSPECTED AND FOUND TO FUNCTION NORMALLY. MAINTENANCE SERVICED THE ENGINE WITH OIL, PERFORMED THE REQUIRED INSPECTIONS PER THE PRATT & WHITNEY PT6A-36 MAINTENANCE MANUAL.  ALL CHECKS WERE NORMAL, NO DEFECTS WERE FOUND AND THE ENGINE WAS RETURNED TO SERVICE.
